MathSciNet Relay Station
MathSciNet bibliographic data
MR2021267 03E15 (28E15)
Nowik, Andrzej; Weiss, Tomasz Some remarks on totally imperfect sets. Proc. Amer. Math. Soc. 132 (2004), no. 1, 231–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement